Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2005, Volume 78, Issue 4, Pages 493–502 (Mi mz2608)  

This article is cited in 1 scientific paper (total in 1 paper)

Existence Criterion for Estimates of Derivatives of Rational Functions

V. I. Danchenko

Vladimir State University

Abstract: Suppose that $K$ is a compact set in the open complex plane. In this paper, we prove an existence criterion for an estimate of Markov–Bernstein type for derivatives of a rational function $R(z)$ at any fixed point $z_0\in K$. We prove that, for a fixed integer $s$, the estimate of the form $|R^{(s)}(z_0)|\le C(K,z_0,s)n\|R\|_{C(K)}$, where $R$ is an arbitrary rational function of degree $n$ without poles on $K$ and $C$ is a bounded function depending on three arguments $K$, $z_0$, and $s$, holds if and only if the supremum $\omega(K,z_0,s)=\sup\{\operatorname{dist}(z,K)/|z-z_0|^{s+1}\}$ over $z$ in the complement of $K$ is finite. Under this assumption, $C$ is less than or equal to $\mathrm{const}\cdot s! \omega(K,z_0,s)$.

DOI: https://doi.org/10.4213/mzm2608

Full text: PDF file (229 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2005, 78:4, 456–465

Bibliographic databases:

UDC: 517.53
Received: 06.02.2004
Revised: 12.10.2004

Citation: V. I. Danchenko, “Existence Criterion for Estimates of Derivatives of Rational Functions”, Mat. Zametki, 78:4 (2005), 493–502; Math. Notes, 78:4 (2005), 456–465

Citation in format AMSBIB
\Bibitem{Dan05}
\by V.~I.~Danchenko
\paper Existence Criterion for Estimates of Derivatives of Rational Functions
\jour Mat. Zametki
\yr 2005
\vol 78
\issue 4
\pages 493--502
\mathnet{http://mi.mathnet.ru/mz2608}
\crossref{https://doi.org/10.4213/mzm2608}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2226724}
\zmath{https://zbmath.org/?q=an:1107.30007}
\elib{https://elibrary.ru/item.asp?id=9155888}
\transl
\jour Math. Notes
\yr 2005
\vol 78
\issue 4
\pages 456--465
\crossref{https://doi.org/10.1007/s11006-005-0146-4}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000233144200018}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-27144510938}


Linking options:
  • http://mi.mathnet.ru/eng/mz2608
  • https://doi.org/10.4213/mzm2608
  • http://mi.mathnet.ru/eng/mz/v78/i4/p493

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Danchenko, “Integral Estimates of Lengths of Level Lines of Rational Functions and Zolotarev's Problem”, Math. Notes, 94:3 (2013), 314–319  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:291
    Full text:149
    References:22
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021